# SDR USAA2013051300001

- Difficulty date: May 10, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 74,666 hours, 33,501 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE174004
- Part serial: 0077
- Condition: Low Pressure
- Location: R1 Door
- Part time: 42,942 hours, 18,237 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE REQUIRES SERVICING (1300 PSI).  SERVICED R1 DOOR ASSIST BOTTLE IN ACCORDANCE WITH AIRBUS MAINTENANCE MANUAL 52-10-00-614-001-A.
